# SDR IPXA2020071357694

- Difficulty date: July 7, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 8,218 hours, 1,153 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 313U87401
- Condition: Discolored
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DISCOLORATION AND CORROSION ON THE INBD LWR PANEL (P/N:313U8740-1) OF THE NR 3 PYLON.  REPAIR IAW SRID:3-4768866871, AND EO B747-5450-77179-A.
